Beta alanine Side effects!?!
- 03-05-2009, 07:20 PM
Beta alanine Side effects!?!
So i have been taking Axis Labs hemodraulix and wanted to add some creatine and beta alanine to my pre w/o supps. So in addition to my 6caps hemodraulix i take 1800mg beta alanine and 5g DiCreatine Malate. Lately i have been getting a weird tingling sensation in my face and hands about 5-10min after i take these supps. But it goes away after about 15min or once i start working out. Anyone know whats up?
- 03-05-2009, 07:23 PM
I'm not really current with my beta-alanine knowledge but I'm thinking that's just the initial onset of the beta alanine entering the bloodstream... Kinda like a niacin rush?
And how's that DiCreatine Malate going for you? I just bought some of that in bulk and i was curious about how effective it is
03-05-2009, 07:29 PM
Its great, already noticing some strength gains, been runnin it for about a week so far. And i thought maybe it was kinda like the niacin rush deal but wanted to make sure. If anyone else knows feel free to chime in . Time to go to the gym though !!
03-05-2009, 07:30 PM
the tingling effect is just the beta alanine hitting your blood stream and it is similar to taking niacin. You get used to it after while.
03-05-2009, 07:53 PM
03-05-2009, 07:55 PM
those are what we all call the beta tingles... try upping your dose all of a sudden and you will really feel it... haha...some times it makes my palms tingle... seems wierd how it effects different people in different places..
03-05-2009, 08:39 PM
haha i love that tingeling, I've started to associate it with going to the gym so when I feel it hit I know its time.
03-05-2009, 08:48 PM
03-05-2009, 09:17 PM
I get some BA with my jack3d. I love the tingle! Starts in my ears then goes through my face down my arms and torso. Doesn't make it to my legs =(
03-05-2009, 09:26 PM
03-05-2009, 10:20 PM
Ya Well thanks for the input i guess ill up my dose a little haha i do love the tingling but wasn't sure if it was a bad thing.
03-05-2009, 10:25 PM
03-05-2009, 10:29 PM
03-05-2009, 10:39 PM
About 5min after I take my pre-work drink I get like crazy hyper/tingly and scrtching my neck like a junky. But my workout energy is insane. I workout with my cousin who does protein only and he thinks I'm insane with amount of energy that I have. I Literally have to make myself stop lifting.
03-05-2009, 11:10 PM
03-06-2009, 01:20 AM
03-06-2009, 01:26 AM
Beta Alanine is an effective sup. Usualy the results are best experienced after 3 weeks+ of use. You will most likely notice the biggest difference in the form of endurance. The tingles are normal, and aren't experienced by everyone. It's called paresthesia (which is really a broad term and has many different causes and types). I get it the most in my lips when drinking BA out of a cup or glass, but don't experience it so much with the shaker cups I use now.
I also think it either diminishes after a while, or at least you get used to it and don't notice it as much.
03-06-2009, 04:30 AM
03-06-2009, 08:02 AM
one of my most tried and proven supps! great stuff...just be careful if you ever take it with poseidon bc if you get a niacin rush and the tingles look out haha
Don't miss out on the next deal:http://pescience.com/insider
Protein Backed by Science: http://selectprotein.com
03-06-2009, 01:48 PM
03-06-2009, 06:09 PM
03-06-2009, 06:18 PM
03-06-2009, 06:20 PM
03-06-2009, 06:24 PM
03-07-2009, 01:28 AM
Even though I have been taking purple wraath for quite a while now *2 scoops pre/intra* I still feel a little bit of the tingle in my lips when i take jacked. If i space out picking my nose or something instead of lifting i really feel it around my eyes and tips of ears, but if i jump right in and throw weight the whole time, i never feel it, just good energy. I use it as a red flag, if i feel it, im slacking off...
03-07-2009, 11:03 PM
Similar Forum Threads
- By nobel252 in forum SupplementsReplies: 17Last Post: 03-18-2011, 12:42 PM
- By JDRG in forum SupplementsReplies: 3Last Post: 02-07-2009, 07:38 PM
- By Whacked in forum SupplementsReplies: 4Last Post: 01-27-2009, 10:07 PM
- By Graham in forum SupplementsReplies: 1Last Post: 10-30-2008, 03:43 AM
- By jenab123 in forum SupplementsReplies: 17Last Post: 11-07-2007, 07:13 PM